# SDR ZZDA2007251

- Difficulty date: July 31, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF AIRCRAFT NAVIGATION SYSTEMS WERE UNRELIABLE.  COULD NOT INPUT ANY DATA ON MCDU, AUTOPILOT AND THROTTLES WOULD NOT ENGAGE. NO NAVIGATION.  REBOOTED AIRCRAFT PWR, PERFORMED RTS ON FCC 1 & 2, GPC, MMR 1 & 2, DME 1 & 2, VIA 1 & 2, VOR 1 & 2, ALL CHECKS GOOD  REF'S 22-00, 34-35, 34-35, 34-52, 31-43, 34-32.
